# SDR DALA2021122007914

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 72,902 hours, 31,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 UNABLE TO ARM L2 DOOR. CORRECTIVE ACTION: OPERATED L2 DOOR AND WAS ABLE TO ARM IT. NO DEBRIS NOTED, DOOR AND ARMING OPERATES NML. REF B757 AMM 25-61 AND 52-11. (7978644)
